MathSciNet Relay Station
MathSciNet bibliographic data
MR2353429 93E15 (93D15)
Tian, J.; Xie, X.-J. Adaptive state-feedback stabilization for high-order stochastic non-linear systems with uncertain control coefficients. Internat. J. Control 80 (2007), no. 9, 1503–1516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement